# SDR DALA2017020901125

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 65,061 hours, 47,484 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Throttle
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAVING CRUISE AT  FL350,  RIGHT THROTTLE WAS PHYSICALLY STUCK,  UNABLE TO MOVE WITH OR WITHOUT AUTOTHROTTLES ON.  AFTER APPROXIMATELY 6 MINUTES DURING DESCENT, IT FREED UP AND WAS NORMAL FOR REMAINDER OF FLIGHT.  R & R THE CONNECTOR IAW SWPM CH.20. COMPLIED WITH PRECISSION TRIM IAW AMDS 7321-01224-01-02.
